# SDR IPXA1B70523

- Difficulty date: December 4, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 814B655465
- Condition: Damaged
- Location: Bs 1770
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL HAS 3.75" HOLE STA 1770 LBL 90, .5" FWD OF AFT EDGE.  REPAIRED IAW SRM 53-00-50.
